MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® MINNESOTA FOUR LUMEN TUBE

C.R. BARD INC. (COVINGTON) -1018233 BARD® MINNESOTA FOUR LUMEN TUBE
Catalog Number 0092220
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer used one of these specialty tubes and catheters a couple of weeks ago not for a patient for educational purposes and it was very hard to take the plugs out.Removed them from the tubes in the emergency department earlier this week and those plugs were a nightmare to get out.Though taking them out now will decrease time spent on this patient procedure.
 
Additional Manufacturer Narrative
The reported event was confirmed by capa association to be design related as per 11273661/ucc-25-5238, the root cause for this failure is: the difficulty to remove the plugs of the long form catheters can most likely be attributed to the provision of insufficient instructions.Consequently, users resorted to incorrect techniques, resulting in complications and delays during the plug removal process.The instructional insufficiency occurred because plug removal was not identified as a critical risk in the risk management file.A dhr review was not required because the investigation was confirmed by the capa association.A capa/sa 11273661/ucc-25-5238 has been opened for this failure.Refer to the capa for further action a labeling review are not required because the investigation was confirmed by the capa association.Correction: b, d, f, g, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer removed the tubes in the emergency department earlier this week and those plugs were a nightmare to get out.Though taking them out now will decrease time spent on this patient procedure.Per follow up information received via email on 27-may-2025, the emi coordinator reported removal of the plugs was not during a procedure.It was a result of the information we received from our buyers (urgent medical device correction letter from bd).

Brand Name
BARD® MINNESOTA FOUR LUMEN TUBE
Common Device Name
MINNESOTA FOUR LUMEN TUBE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22044230
Report Number1018233-2025-03633
Device Sequence Number21057543
Product Code KNT
UDI-Device Identifier00801741076824
UDI-Public(01)00801741076824(11)240820(17)270531(10)MCJU1617
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0092220
Device Lot NumberMCJU1617
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UCC-25-5238-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown